# SDR CALA2023103003235

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 81,823 hours, 32,133 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HAS POSSABLE LIQUID INGRESS AT INDICATION "A" 123IN FROM I/B END, 8 1/2 IN FROME TRAILING EDGE, 3/4 IN DIAMITER "REPAIR BEFORE NEXT FLIGHT" (SUPPORT TASK) GENERATED AT HAECO LCQ PE R NR 9290282 (28282) .  REPAIRED LH ELEVATOR UPPER SKIN 123IN FROM IB 8.5IN FROM TE 1.5I N DIA ZONE 1 IAW A320 SRM 55-21-11-300-005 CAT A REPAIR.
